Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Unprotected sex, pregnancy symptoms, delayed heavy periods. Am I pregnant?

Hi, so I had sex twice between my last cycle and I was convinced I was pregnant for about a week because I showed all the symptoms of being. Every single one minus the vomiting . But my period end up coming last night about 2 weeks late but it a lot came out when it first started. I am just very confused on what s going on. Maybe?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

According to your description the possibilities are:
-Miscarriage: early pregnancy loss with out detecting the positivity of pregnancy.
-Delayed periods: due to factors like stress and strain or due to usage of emergency contraceptive pills etc.
To rule out the possible cause you can go for beta HCG levels estimation.
If you don't want this, you can just track the ovulation in this month and can plan intercourse in that period, which will increase the possibility of pregnancy.
Take care.

Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor